I am 25, male, English and Spanish, live in the US, and have no prior history of chronic illness.
In the last two months or so I have several times experienced 8-12 hours of light to medium abdominal and scrotum pain. Then, last night it occurred again. However, this time I also experienced dizziness and nausea when urinating, with the pain becoming more sharp while doing so. It forced me to lay down in my bed and allow the dizziness and nausea to pass. I had a glass of wine about an hour prior to the experience but I am not sure if that caused the new symptoms as I was well hydrated, had just eaten a full meal, and that amount of wine has never caused those symptoms before. I fell asleep in my bed and woke this morning with a similar light pain in my abdomen and scrotum. It faded away over the next 5 or 6 hours.
Is there anything common or obvious that may be causing this? Could this be a kidney stone?
Thank you for your thoughts and look forward to your insight.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.